Institute of Information Theory and Automation

You are here

Publication details

Affine invariants of convex polygons

Journal Article

Flusser Jan

serial: IEEE Transactions on Image Processing vol.11, 9 (2002), p. 1117-1118

research: CEZ:AV0Z1075907

project(s): GA102/00/1711, GA ČR

keywords: affine invariants, completeness, convex polygons

preview: Download

abstract (eng):

Affine Invariants of Convex Polygons - definition, independence, and other properties.

Cosati: 09K


2012-12-21 16:10